# SDR SWIA2019082746215

- Difficulty date: July 29, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 33,024 hours, 24,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS220 FRAME HAS A CRACK INDICATION NOTED AT FASTNER HOLE I/B OF LIGHTING HOLE JUST BELOW STGR13A 0.150" LONG.   REMOVED AND INSTALLED SERVICEABLE  R/H FS220 FRAME SECTOR. IAW SRM.
